Discussions By Condition: I cannot get a diagnosis.

odd coloring, extreme pain

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Jinxedsheep
  • January 12, 2009
  • 00:57 PM

I fell a week ago landing on my left hand bending it so that the palm was touching the underside of my arm. I went to the ER because of TONS of pain, swelling, and redness. They said it wasn't broken (after an X-ray) and I was put in a brace. The next day I notice I lost all feeling in my thumb, pointer, and middle finger on my left side. I went back and they said I was over reacting and did a CT to prove it wasn't broken. It's been a full week now and I still can't feel those fingers or thumb. I can move them, just not feel them AT ALL. Most of the swelling has gone away as has the bruising. However, yesterday I noticed these deep red streaks going up my arm starting at where I hurt my wrist. I'm still in TONS of pain to the point where I can't really do anything. Is there a point in going back in or are they right in saying I'm just over reacting?

Reply Flag this Discussion

2 Replies:

  • Some damage to the Radian or Median nerve
    Anonymous 42,789 Replies
    • January 12, 2009
    • 05:48 PM
    • 0
    Flag this Response
  • Did they check you for compartment syndrome? It would not be a classic presentation but they should think about it. Also, with the streaks going up your arm, that sounds like cellulitis. You need to go to an ortho MD ASAP or go back to the ER and show them your new symptoms.good luck
    frustratednp 17 Replies
    • January 13, 2009
    • 04:13 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?